Feeling Worse Now After Taking Sertraline, Total Panic

Discussion in 'Support' started by Tinizzy, Sep 2, 2017.

    1. Tinizzy
      Wishful

      Tinizzy Member

      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Unknown
      Hi...

      I just started taking Sertraline and I feel horrible. All day and night.

      I got Alprazolam to get through the first weeks but it doesn't really help. I don't know what to do. This isn't life for me. I just want one moment of peace.

      What should I do? Quit the Sertraline?
       
    2. Greg Sacramento

      Greg Sacramento Member Benefactor Hall of Fame

      Tinnitus Since:
      April 2011
      Cause of Tinnitus:
      syringing and now somatic T dental work
      There's no reported adverse interactions between sertraline and alprazolam. Alprazolam doesn't lower tinnitus, but with some it relaxes them enough so it seems that it does. I wish that I could help more.
       
    3. Anima

      Anima Member

      Location:
      Mallorca (Illes Balears) EU
      Tinnitus Since:
      Feb/2004(Serious aggravation)April 2017
      Cause of Tinnitus:
      Antibiotics. Anaesthetic.
      Have a look at this:
      https://www.tinnitustalk.com/threads/zoloft.2784/

      I hope it helps.
       
    4. josho771

      josho771 Member

      Location:
      Newcastle, UK
      Tinnitus Since:
      08/2017
      Cause of Tinnitus:
      Not sure
      Anti depressants don't work right away, I've been taking them for a month and I'm starting to feel abit better, but not taking them because of a T
       
    5. AUTHOR
      AUTHOR
      Tinizzy
      Wishful

      Tinizzy Member

      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Unknown
      @josh0771
      Did you also feel worse when starting to tske them?
       
    6. Kolisar
      No Mood

      Kolisar Member Benefactor

      Tinnitus Since:
      birth?
      Cause of Tinnitus:
      unknown
      @Tinizzy , @josho771 is correct, anti depressants do take time to work. Usually you have to build up a certain amount of the medication in your system in order to achieve the desired effect. You work with your doctor to get to the correct level and then determine what dosage is needed to maintain that effective level. It can take a month or more before you receive the full benefit of the medication. Be patient, anti depressants can really help.
       
    7. George Brady
      Crappy

      George Brady Member

      Tinnitus Since:
      1985
      Cause of Tinnitus:
      bad meds
      Go back to your doctor and tell him maybe he will put you on something else asap
       
    8. josho771

      josho771 Member

      Location:
      Newcastle, UK
      Tinnitus Since:
      08/2017
      Cause of Tinnitus:
      Not sure
      @Tinizzy yes definitely, I had a bad couple of weeks, but I stuck through it and it's starting to get better, no side effects anymore
       
    9. AUTHOR
      AUTHOR
      Tinizzy
      Wishful

      Tinizzy Member

      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Unknown
    10. josho771

      josho771 Member

      Location:
      Newcastle, UK
      Tinnitus Since:
      08/2017
      Cause of Tinnitus:
      Not sure
      @Tinizzy i take citalopram which seem to be good, doesn't make my T worse, but I'm taking it due to anxiety which was sky high for the first few weeks while taking but has improved
       

Share This Page

Loading...